ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

lntegrability and singularity structure of predator-prey system

Sachdev, PL and Ramanan, Sharadha (1993) lntegrability and singularity structure of predator-prey system. In: Journal of Mathematical Physics, 34 (9). pp. 4025-4044.

[img] PDF
Restricted to Registered users only

Download (1MB) | Request a copy


The extended ARS (Ablowitz, Ramani, and Segur) algorithm is introduced to characterize a dynamical system as Painlevi or otherwise; to that end, it is required that the formal series-the Laurent series, logarithmic, algebraic psi series about a movable singularity-are shown to converge in the deleted neigh-borhood of the singularity. The determinations thus obtained are compared with those following from the $\alpha$ method of Painlev’e. An attempt is made to relate the structure of solutions about a movable singularity with that of first integrals (when they exist), All these ideas are illustrated by a comprehensive analysis of the general two-dimensional predator-prey system

Item Type: Journal Article
Additional Information: Copyright of this article belongs to American Institute of Physics.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Anka Setty
Date Deposited: 25 Aug 2008
Last Modified: 19 Sep 2010 04:31
URI: http://eprints.iisc.ac.in/id/eprint/8586

Actions (login required)

View Item View Item